Abstract and Applied Analysis

Improved Robust Stability Criteria of Uncertain Neutral Systems with Mixed Delays

Zixin Liu, Shu Lü, Shouming Zhong, and Mao Ye

Full-text: Open access

Abstract

The problem of robust stability for a class of neutral control systems with mixed delays is investigated. Based on Lyapunov stable theory, by constructing a new Lyapunov-Krasovskii function, some new stable criteria are obtained. These criteria are formulated in the forms of linear matrix inequalities (LMIs). Compared with some previous publications, our results are less conservative. Simulation examples are presented to illustrate the improvement of the main results.

Article information

Source
Abstr. Appl. Anal., Volume 2009 (2009), Article ID 294845, 18 pages.

Dates
First available in Project Euclid: 16 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1268745613

Digital Object Identifier
doi:10.1155/2009/294845

Mathematical Reviews number (MathSciNet)
MR2564000

Zentralblatt MATH identifier
1184.93096

Citation

Liu, Zixin; Lü, Shu; Zhong, Shouming; Ye, Mao. Improved Robust Stability Criteria of Uncertain Neutral Systems with Mixed Delays. Abstr. Appl. Anal. 2009 (2009), Article ID 294845, 18 pages. doi:10.1155/2009/294845. https://projecteuclid.org/euclid.aaa/1268745613


Export citation

References

  • Q.-L. Han, ``A new delay-dependent absolute stability criterion for a class of nonlinear neutral systems,'' Automatica, vol. 44, no. 1, pp. 272--277, 2008.
  • J. Zhang, P. Shi, and J. Qiu, ``Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties,'' Chaos, Solitons & Fractals, vol. 38, no. 1, pp. 160--167, 2008.
  • D.-Y. Chen and C.-Y. Jin, ``Delay-dependent stability criteria for a class of uncertain neutral systems,'' Acta Automatica Sinica, vol. 34, no. 8, pp. 989--992, 2008.
  • M. Li and L. Liu, ``A delay-dependent stability criterion for linear neutral delay systems,'' Journal of the Franklin Institute, vol. 346, no. 1, pp. 33--37, 2009.
  • J. H. Park and S. Won, ``A note on stability of neutral delay-differential systems,'' Journal of the Franklin Institute, vol. 336, no. 3, pp. 543--548, 1999.
  • J. H. Park and S. Won, ``Asymptotic stability of neutral systems with multiple delays,'' Journal of Optimization Theory and Applications, vol. 103, no. 1, pp. 183--200, 1999.
  • O. M. Kwon, J. H. Park, and S. M. Lee, ``Augmented Lyapunov functional approach to stability of uncertain neutral systems with time-varying delays,'' Applied Mathematics and Computation, vol. 207, no. 1, pp. 202--212, 2009.
  • O. M. Kwon, J. H. Park, and S. M. Lee, ``On stability criteria for uncertain delay-differential systems of neutral type with time-varying delays,'' Applied Mathematics and Computation, vol. 197, no. 2, pp. 864--873, 2008.
  • J. Tian, L. Xiong, J. Liu, and X. Xie, ``Novel delay-dependent robust stability criteria for uncertain neutral systems with time-varying delay,'' Chaos, Solitons & Fractals, vol. 40, no. 4, pp. 1858--1866, 2009.
  • B. Wang, X. Liu, and S. Zhong, ``New stability analysis for uncertain neutral system with time-varying delay,'' Applied Mathematics and Computation, vol. 197, no. 1, pp. 457--465, 2008.
  • X. Li and X. Zhu, ``Stability analysis of neutral systems with distributed delays,'' Automatica, vol. 44, pp. 2197--2201, 2008.
  • D. Liu, S. Zhong, and L. Xiong, ``On robust stability of uncertain neutral systems with multiple delays,'' Chaos, Solitons & Fractals, vol. 39, no. 5, pp. 2332--2339, 2009.
  • L. Xiong, S. Zhong, and J. Tian, ``Novel robust stability criteria of uncertain neutral systems with discrete and distributed delays,'' Chaos, Solitons & Fractals, vol. 40, no. 2, pp. 771--777, 2009.
  • J. Gao, H. Su, X. Ji, and J. Chu, ``Stability analysis for a class of neutral systems with mixed delays and sector-bounded nonlinearity,'' Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2350--2360, 2008.
  • X. Li, X. Zhu, and A. Cela, ``Stability analysis of neutral systems with mixed delays,'' Automatica, vol. 11, pp. 2968--2972, 2008.
  • H. Li, H. Li, and S. Zhong, ``Stability of neutral type descriptor system with mixed delays,'' Chaos, Solitons & Fractals, vol. 33, no. 5, pp. 1796--1800, 2007.
  • Y. Chen and W. Su, ``New robust stability of cellular neural networks with time-varying discrete and distributed delays,'' International Journal of Innovative Computing, Information and Control, vol. 3, pp. 1549--1556, 2007.
  • Q. Zhang, X. Wei, and J. Xu, ``A generalized LMI-based approach to the global asymptotic stability of discrete-time delayed recurrent neural networks,'' International Journal of Innovative Computing, Information and Control, vol. 4, pp. 1393--1400, 2008.
  • E. Boukas, ``Free-weighting matrices delay-dependent stabilization for systems with time-varying delays,'' ICIC Express Letters, vol. 2, pp. 167--173, 2008.
  • L. Xia, M. Xia, and L. Liu, ``LMI conditions for global asymptotic stability of neural networks with discrete and distributed delays,'' ICIC Express Letters, vol. 2, pp. 257--262, 2008.
  • T. Mori, ``Criteria for asymptotic stability of linear time-delay systems,'' IEEE Transactions on Automatic Control, vol. 30, no. 2, pp. 158--161, 1985.
  • S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994.
  • L. Xie, ``Output feedback $H_\infty $ control of systems with parameter uncertainty,'' International Journal of Control, vol. 63, no. 4, pp. 741--750, 1996.
  • J. Yan, ``Robust stability analysis of uncertain time delay systems with delay-dependence,'' Electronics Letters, vol. 37, pp. 135--137, 2001.
  • J. Cao and J. Wang, ``Delay-dependent robust stability of uncertain nonlinear systems with time delay,'' Applied Mathematics and Computation, vol. 154, no. 1, pp. 289--297, 2004.
  • K.-K. Fan, J.-D. Chen, C.-H. Lien, and J.-G. Hsieh, ``Delay-dependent stability criterion for neutral time-delay systems via linear matrix inequality approach,'' Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 580--589, 2002.
  • C. Lien and J. Chen, ``Discrete-delay-independent and discrete-delay-dependent criteria for a class of neutral systems,'' Journal of Dynamic Systems, Measurement, and Control, vol. 125, pp. 33--41, 2003.
  • J. H. Park and O. Kwon, ``On new stability criterion for delay-differential systems of neutral type,'' Applied Mathematics and Computation, vol. 162, no. 2, pp. 627--637, 2005.
  • C.-H. Lien, K.-W. Yu, and J.-G. Hsieh, ``Stability conditions for a class of neutral systems with multiple time delays,'' Journal of Mathematical Analysis and Applications, vol. 245, no. 1, pp. 20--27, 2000.
  • S. Neculescu, ``Further remarks on delay-dependent stability of linear neutral system,'' in Proceedings of the International Symposium on Mathematical Theory of Networks and Systems (MTNS '00), Perpignan, France, 2000.
  • E. Fridman, ``New Lyapunov-Krasovskii functionals for stability of linear retarded and neutral type systems,'' Systems & Control Letters, vol. 43, no. 4, pp. 309--319, 2001.
  • Y. He, M. Wu, J.-H. She, and G.-P. Liu, ``Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays,'' Systems & Control Letters, vol. 51, no. 1, pp. 57--65, 2004.
  • Q.-L. Han, ``On stability of linear neutral systems with mixed time delays: a discretized Lyapunov functional approach,'' Automatica, vol. 41, no. 7, pp. 1209--1218, 2005.
  • J. H. Park, O. M. Kwon, and S. M. Lee, ``LMI optimization approach on stability for delayed neural networks of neutral-type,'' Applied Mathematics and Computation, vol. 196, no. 1, pp. 236--244, 2008.
  • K. Gu, ``A further refinement of discretized Lyapunov functional method for the stability of time-delay systems,'' International Journal of Control, vol. 74, no. 10, pp. 967--976, 2001.
  • Q.-L. Han, ``Robust stability of uncertain delay-differential systems of neutral type,'' Automatica, vol. 38, no. 4, pp. 719--723, 2002.